Agenda

Agenda

8:00 AM

Registration Opens

Sponsored by:
Theorem

8:00 AM - 8:45 AM

Continental Breakfast

Sponsored by:
Lidango

8:45 AM - 9:00 AM

Welcome Remarks

Randall Rothenberg, President and Chief Executive Officer, Interactive Advertising Bureau

David Moore, Chairman and Founder, 24/7 Real Media, Chairman, IAB Board of Directors

9:00 AM - 9:20 AM

Networks & Exchanges: Deconstructing the Landscape

Defining the landscape of networks and exchanges is an enormous challenge, yet understanding the services and technologies each offers is crucial for all buyers and sellers of interactive marketing. Seemingly similar players do different things, and different players in disparate categories sometimes have similar offerings. This session deconstructs the capabilities of the various business models and offers insights on how these may change over time.

Terence Kawaja, Managing Director, GCA Savvian Advisors

9:20 AM - 10:40 AM

Networks & Exchanges Marketplace: Learn From the Solutions Experts

Short, intimate sessions by networks and exchanges to educate advertisers and publishers. This is your chance to meet the experts and get your most pressing questions answered, in six parallel sessions, each lasting 15 minutes.

  4th Floor
5th Floor
 
Room 402

Room 404

Room 405

Room 502

Room 510

Room 504
9:25 – 9:40 AM Collective

For Publishers
24/7 Real Media

For Advertisers
  Google

For Advertisers
Break Media

For Publishers
ValueClick

For Advertisers
5 minutes     Time's up! Next...      
9:45 – 10:00 AM Collective

For Advertisers
24/7 Real Media

For Publishers
Microsoft

For Advertisers
Google

For Publishers
Break Media

For Advertisers
ValueClick

For Publishers
5 minutes     Time's up! Next...      
10:05 – 10:20 AM Collective

For Publishers
24/7 Real Media

For Advertisers
  Google

For Advertisers
Break Media

For Publishers
ValueClick

For Advertisers
5 minutes     Time's up! Next...      
10:25 – 10:40 AM Collective

For Advertisers
24/7 Real Media

For Publishers
Microsoft

For Advertisers
Google

For Publishers
Break Media

For Advertisers
ValueClick

For Publishers
             
10:40 AM - 11:15 AM Networking Refreshment Break

Sponsored by:
Netmining

11:15 AM - 11:45 AM

Case Studies From the Trenches

In rapid-fire case studies, major brands reveal how they are successfully leveraging networks and exchanges to reach a variety of different goals.

Case Study I
One Size Doesn't Fit All: eBay's Customization of the Advertising.com Network

Adrienne Dutt, Associate Manager, Display Advertising, eBay.com
Daphne Liska, Head of Display Advertising, eBay.com
Rob Sopkic, Director, Network Strategy, Advertising.com

Case Study II
Engineering Success: How CareerBuilder Delivered an Audience with Rubicon
Project


As publishers work to help marketers reach their goals, one of the
biggest challenges is finding a specific audience in the online media
haystack. Hear how CareerBuilder was able to deliver two valuable audiences
for key marketers with the help of key technology from the Rubicon Project.

Josh Wexler, VP of US Publisher Development, The Rubicon Project

11:45 AM - 12:30 PM

Data, Transparency and Privacy

The evolving networks and exchanges marketplace gives rise to a host of thorny issues. Who owns the data? What does transparency really mean? Who should be responsible for privacy—and can it really be maintained? In this session, industry insiders offer their perspectives on how to manage these issues.

Introduction by: David Jacobs, Senior Vice President of Publisher Services, AOL, Advertising.com
Moderator: Alan Chapell, President, Chapell & Associates
Joe Apprendi, Chief Executive Officer, Collective
Ramsey McGrory, Vice President, North American Marketplaces, Yahoo!
George Pappachen, Chief Privacy Officer, Kantar/WPP
Kirby Winfield, President and Chief Revenue Officer, Mpire

12:30 PM - 1:30 PM

Networking Luncheon

Sponsored by:
Yahoo!

1:30 PM - 2:50 PM

Networks & Exchanges Marketplace: Learn From the Solutions Experts

Short, intimate sessions by networks and exchanges to educate advertisers and publishers. This is your chance to meet the experts and get your most pressing questions answered, in six parallel sessions each lasting 15 minutes.

  4th Floor
5th Floor
 
Room 402

Room 404

Room 405

Room 502

Room 510

Room 504
1:35 – 1:50 PM Casale Media

For Publishers
CPX Interactive

For Advertisers
ADTECH

For Publishers
Yahoo!

For Advertisers
BlueKai

For Publishers
ContextWeb

For Advertisers
5 minutes     Time's up! Next...      
1:55 – 2:10 PM Casale Media

For Advertisers
CPX Interactive

For Publishers
Advertising.com

For Advertisers
Yahoo!

For Publishers
BlueKai

For Advertisers
ContextWeb

For Publishers
5 minutes     Time's up! Next...      
2:15 – 2:30 PM Casale Media

For Publishers
CPX Interactive

For Advertisers
ADTECH

For Publishers
Yahoo!

For Advertisers
BlueKai

For Publishers
ContextWeb

For Advertisers
5 minutes     Time's up! Next...      
2:35 – 2:50 PM Casale Media

For Advertisers
CPX Interactive

For Publishers
Advertising.com

For Advertisers
Yahoo!

For Publishers
BlueKai

For Advertisers
ContextWeb

For Publishers
             

2:50 PM - 3:15 PM

Networking Refreshment Break

Sponsored by:
Netmining

3:15 PM - 4:00 PM

Breaking Down the Dollar: Where’s the Margin?

There’s a growing perception among everyone in the food chain—publishers, agencies, networks and exchanges—that someone else is taking the lion’s share of the marketing dollar. Find out who really makes what, and where the “value” really lies during this lively discussion on breaking down the marketing dollar and exploring where value is being created.

Moderator: John Ebbert, Publisher, Managing Editor, AdExchanger.com
Michael Barrett, Chief Executive Officer, AdMeld
Jason Kelly, Vice President, Strategy and Revenue Management, Time Inc. Digital
Todd Teresi, Chief Revenue Officer, Quantcast
Nathan Woodman, Managing Director, Adnetik

4:00 PM - 5:25 PM

Networks & Exchanges Marketplace: Learn From the Solutions Experts

Short, intimate sessions by networks and exchanges to educate advertisers and publishers. This is your chance to meet the experts and get your most pressing questions answered, in six parallel sessions, each lasting 15 minutes.

  4th Floor
5th Floor
 
Room 402

Room 404

Room 405

Room 502

Room 510

Room 504
4:05 – 4:20 PM AdMeld

For Publishers
Turn

For Advertisers
Rubicon Project

For Publishers
AudienceScience

For Advertisers
eXelate

For Publishers
Adconion

For Advertisers
5 minutes     Time's up! Next...      
4:25 – 4:40 PM AdMeld

For Advertisers
Turn

For Publishers
Rubicon Project

For Advertisers
AudienceScience

For Publishers
eXelate

For Advertisers
Adconion

For Publishers
5 minutes     Time's up! Next...      
4:45 – 5:00 PM AdMeld

For Publishers
Turn

For Advertisers
Rubicon Project

For Publishers
AudienceScience

For Advertisers
eXelate

For Publishers
Adconion

For Advertisers
5 minutes     Time's up! Next...      
5:05 – 5:20 PM AdMeld

For Advertisers
Turn

For Publishers
Rubicon Project

For Advertisers
AudienceScience

For Publishers
eXelate

For Advertisers
Adconion

For Publishers
             
5:25 PM - 6:00 PM

Looking Forward: RTB, DSP…OMG!?!

As we move toward both better scale and better targeting, more real-time connections and more hybrid roles by industry players, networks and exchanges are morphing, and will inevitably continue to do so. Will the rise of rich media, mobility and local help or hinder the arena? Several industry experts offer their conflicting visions of the future landscape and the business models poised to emerge.

Moderator: Jay Sears, 
General Manager, ContextWeb’s ADSDAQ Exchange
Michael Baker, President and Chief Executive Officer, DataXu
Sloan Broderick, Managing Director, MediaCom Interaction
Steve Katelman, Vice President, Publisher Development, Omnicom
Philip Smolin, General Manager, Platform Solutions, Turn

Presented by:
Collective

6:00 PM - 7:00 PM

Networking Cocktail Reception

Sponsored by:
Microsoft Advertising